MathSciNet Relay Station
MathSciNet bibliographic data
MR2038782 (2005a:32027) 32S22 (52C35 55N25)
Cohen, D. C.; Dimca, A.; Orlik, P. Nonresonance conditions for arrangements. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 6, 1883–1896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement